標題: Bayesian analysis of a growth curve model with a general autoregressive covariance structure
作者: Lee, JC
Chang, CH
交大名義發表
National Chiao Tung University
關鍵字: banded covariance;Bayesian;exact and approximate distributions;maximum likelihood estimates;MCMC;non-informative prior;prediction;Toeplitz structure
公開日期: 1-Dec-2000
摘要: In this paper wt: consider from maximum likelihood and Bayesian points of view the generalized growth curve model when the covariance matrix has a Toeplitz structure. This covariance is a generalization of the AR(I) dependence structure. Inferences on the parameters as well as the future values are Included. The results are illustrated with several real data sets.
URI: http://hdl.handle.net/11536/30091
ISSN: 0303-6898
期刊: SCANDINAVIAN JOURNAL OF STATISTICS
Volume: 27
Issue: 4
起始頁: 703
結束頁: 713
Appears in Collections:Articles


Files in This Item:

  1. 000165546100009.pdf